Existence and uniqueness of maps into affine homogeneous spaces
Rendiconti del Seminario Matematico della Università di Padova, Tome 89 (1993), p. 11-18
@article{RSMUP_1993__89__11_0,
     author = {Eschenburg, J. H. and Tribuzy, R.},
     title = {Existence and uniqueness of maps into affine homogeneous spaces},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {89},
     year = {1993},
     pages = {11-18},
     zbl = {0803.53032},
     mrnumber = {1229038},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1993__89__11_0}
}
Eschenburg, J. H.; Tribuzy, R. Existence and uniqueness of maps into affine homogeneous spaces. Rendiconti del Seminario Matematico della Università di Padova, Tome 89 (1993) pp. 11-18. https://www.numdam.org/item/RSMUP_1993__89__11_0/

[EGT] J.-H. Eschenburg - I. Valle Guadalupe - R. Tribuzy, The fundamental equations of minimal surfaces in CP2, Math. Ann., 270 (1985), pp. 571-598. | MR 776173 | Zbl 0536.53056

[GKM] D. Gromoll - W. Klingenberg - W. Meyer, Riemannsche Geometrie im Großen, Springer L.N. in Mathematics, 55 (1968). | MR 229177 | Zbl 0293.53001

[K] O. Kawalski, Generalized Symmetric Spaces, Springer L.N. in Mathematics, 805 (1980). | MR 579184 | Zbl 0431.53042

[N] K. Nomizu, Invariant affine connections on homogeneous spaces, Amer. J. Math., 76 (1954), pp. 33-65. | MR 59050 | Zbl 0059.15805

[Sp] M. Spivak, A Comprehensive Introduction to Differential Geometry, vol. I, Publish or Perish (1970). | MR 532830

[W] B. Wettstein, Congruence and existence of differentiable maps, Thesis ETH Zürich (1978). | Zbl 0435.53030